# SDR CA050303012

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 21 hours, 11 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nozzle
- Part number: 9599122104
- Condition: Loose
- Location: Window
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THE FLIGHT CREW HEARD A LOW PITCH HOWLING NOISE FROM THE COPILOTS SIDE THAT SEEM TO INTENSIFY WITH INCREASED POWER SETTINGS. MAINTENANCE CONDUCTED GROUND RUNS AND FOUND THE NOISE TO BE COMING FROM THE COPILOTS FRESH AIR VENT.  WHEN THE VENT WAS OPEN THE NOISE DISAPPEARED, WHEN CLOSING THE VENT THE SOUND WOULD REAPPEAR AND INCREASE AS IT WAS CLOSED OFF. THE ECS SYSTEM WAS FUNCTIONING NORMAL IN ALL OTHER RESPECTS. THE VENT WAS TO BE LEFT OPEN A SMALL AMOUNT AND THE FLIGHT CREW TO REPORT FURTHER.
